RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 51, Number 6  


A new sufficient condition in the invariance principle for the partial sum processes of moving averages
N. S. Arkashov
1201
Solution of a Busemann problem
V. N. Berestovskiĭ
1215
Commutativity of projections and characterization of traces on von Neumann algebras
A. M. Bikchentaev
1228
Gröbner–Shirshov bases for Rota–Baxter algebras
L. A. Bokut, Yu. Chen, X. Deng
1237
On large deviation principles in metric spaces
A. A. Borovkov, A. A. Mogul'skiĭ
1251
On the finite groups of supersoluble type
A. F. Vasil'ev, T. I. Vasil'eva, V. N. Tyutyanov
1270
Friedrichs systems for the three-dimensional wave equation
V. M. Gordienko
1282
Sufficiency of broken lines in the modulus method and removable sets
Yu. V. Dymchenko, V. A. Shlyk
1298
Locally nilpotent groups containing an element that commutes with only finitely many of its conjugates
V. E. Kislyakov
1316
Inverse and implicit function theorems on Carnot manifolds
A. D. Kozhevnikov
1322
Extension conditions for bounded linear and sublinear operators with values in Lindenstrauss spaces
Yu. È. Linke
1340
The Levi classes generated by nilpotent groups
V. V. Lodeyshchikova
1359
Study of flexible algorithmically 1-parametric polyhedra and description of a set of rigid embedded polyhedra
I. G. Maksimov
1367
Classification up to equivalence of the holomorphic mappings of Riemann surfaces of low genus
I. A. Mednykh
1379
Differential inequalities for entire functions of finite degree and rational functions with prescribed poles
A. V. Olesov
1396
A martingale ergodic theorem
I. V. Podvigin
1422
An asymptotic property of the solution to the homogeneous generalized Wiener–Hopf equation
M. S. Sgibnev
1430
Computable numberings of families of low sets and Turing jumps in the Ershov hierarchy
M. Kh. Faizrahmanov
1435
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019